I have been taking Truvada+Edurant for six weeks now. Right after starting this regimen I noticed my
- 28 Sep 2011 by marylee5511
- 28 Jul 2012
- truvada, edurant
... knees were becoming so weak that I couldn't stand up without a support. I also noticed that my feet became very sensitive so that I can't walk without wearing thickly padded shoes. My fingers are numb and feel swollen all the time, especially after a night sleep. I think these symptoms are caused by Truvada, however my doctor told me to stick to the regimen because most AIDS drugs I have tried cause severe rashes. My CD4 was 95 before starting the regimen..
Can somebody please answer these questions?
(a). "Are these arthritis-like and peripheral neurologic symptoms temporay or long term? Or will they go away if I continue this regimen?"
(b). "Is there another NRTI drug I can use to replace Truvada?"
I'm also taking Truvada combined with Isentress, Dapsone, and Warfarin. The Warfarin is for a leiden factor 2 and 5 disorder.
I have all the symptoms you are experiencing. I also have a change in appetite and sleep habits. My dreams are a little more vivid as well. Sounds awesome, right? It was until I had my first vivid nightmare. Holy smokes. They got better though.
Your second question I cannot answer.
Hopefully this is helpful for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 1 answer
Posted 3 Jan 2011 • 2 answers
Posted 23 Jan 2015 • 1 answer
Posted 10 Apr 2016 • 0 answers
Posted 11 days ago • 0 answers